BibTeX record journals/cacm/Backus78

download as .bib file

@article{DBLP:journals/cacm/Backus78,
  author    = {John W. Backus},
  title     = {Can Programming Be Liberated From the von Neumann Style? {A} Functional
               Style and its Algebra of Programs},
  journal   = {Commun. {ACM}},
  volume    = {21},
  number    = {8},
  pages     = {613--641},
  year      = {1978},
  url       = {http://doi.acm.org/10.1145/359576.359579},
  doi       = {10.1145/359576.359579},
  timestamp = {Tue, 07 Jun 2011 16:51:14 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cacm/Backus78},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}